# SDR EIA990111

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Compt
- Part time: 52,393 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT CARGO LEFT SUPPORT FITTINGS ARE CRACKED AT THE FOLLOWING STATIONS, 813, 832, 895 AND 945.  REPLACED SUPPORT FITTINGS IAW SRM 51-30-02.  (M)
